# SDR AALA202301038169

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,248 hours, 6,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY FAULT DISPLAYED DURING TESTING. MAINTENANCE REPLACED THE BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38 AND ACCOMPLISHED A SATSISFACTORY OPERATIONAL CHECK.
